# SDR SWIA202053119

- Difficulty date: August 14, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR FORWARD RIGHT HAND/LEFT HAND SEAL RETAINER CORRODED.  C-CHECK RO 10/9/2020.  EVALUATED DAMAGE AND FOUND BOTH FWD LT AND RT SEAL RETAINERS OUT OF LIMITS.  REMOVED AND REPLACED SEAL RETAINERS, REF CRJ 900 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
